MAUDE Adverse Event Report: MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number MICBLNDR,.15-1.0/2-16 LPM,DISS,CE,LO
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the microblender had a malfunction.As of this time, there is no information about patient involvement associated with this reported event.

Brand Name
MICROBLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
MDR Report Key12685932
Report Number2021710-2021-14763
Device Sequence Number11103618
Product Code BZR
UDI-Device Identifier10846446002225
UDI-Public(01)10846446002225(11)20200101
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICBLNDR,.15-1.0/2-16 LPM,DISS,CE,LO
Device Catalogue Number10040A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1